# SDR DALA2024072907576

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0467880) CORROSION ON FLOOR BEAM AT STA 986.5 FROM RBL 45 TO LBL 45. PAX CAB. FLOOR BEAM AT STA 986.5 FROM RBL 45 TO LBL 45. PAX CAB WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 4 REPAIR 4.
